It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Fletch on September 23, 1999 at 19:37:41:

In Reply to: Re: Atenolol Side Effects posted by Marv on September 04, 1999 at 16:57:38:

: : Can anyone tell me possible sideffects from Atenolol
: : Thank You
: Hi Alex - I was prescribed Atenolol recently for my high blood pressure - As I understand it, it
: is a beta blocker - my side effects were - some dizzyness - low energy - mild depression-
: impotence - mental cloudiness - I only took it for three days and had my Doctor move to
: another medication - I am being newly treated for high blood pressure (hypertension) so they
: are still working on finding the right combinations. my best!



Follow Ups

All times are GMT -7. The time now is 10:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!